Kentucky, 2014Damaging Winds in Kentucky, June 20, 2014
June 20, 2014 · NWS LMK · 2 events in 1 county or zone
A flat shortwave moved southeast across Indiana during the afternoon hours on June 20th. 75 inches allowed numerous thunderstorms to develop by mid afternoon across southern Indiana and along the Ohio River.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $30,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A flat shortwave moved southeast across Indiana during the afternoon hours on June 20th. Although this wave had no surface reflection and brought only light westerly winds both at the surface and aloft, sufficient instability and the presence of PWATs near 1.75 inches allowed numerous thunderstorms to develop by mid afternoon across southern Indiana and along the Ohio River. Most storms only brought brief heavy rain and wind gusts up to 50 mph. However, a stronger cell near Frankfort produced a damaging microburst.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before the first event at Jun 20, 2:18 PM EST, 2 hours 12 minutes earlier.
Area forecast discussion, Jun 20, 2:18 PM EST, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
318 PM EDT Fri Jun 20 2014
.SHORT TERM (Now through Saturday Night)...
Issued at 255 PM EDT Fri Jun 20 2014
Warm and humid air mass remains in place with plenty of boundaries
draped across central Kentucky. However none of them have fired yet,
even though convective temps have been reached and storms have
developed to our north, east, and west.
Main boundary to be concerned with is the one over southern Indiana,
roughly from Vincennes to between Cincinnati and Dayton. If the
storms that have developed along this boundary can organize there
will be a better potential for strong wind gusts as they make some
headway into the Bluegrass region where DCAPE is higher. Otherwise,
there are storms over western Kentucky that could make their way
into our western CWA, and the continued possibility of development
overhead. Will carry a pre-first period to include likely POPs for
the rest of the afternoon, but expect more scattered coverage by
sunset. Will see storms continue to diminish through the early
evening. Organized SVR threat is minimal, but with moderate
instability and slow storm motion, standard pulse threats of gusty
(sub-severe) winds and heavy rainfall are in play.
Slightly drier air and mid-level capping will make for a bit less
humid day on Saturday. Highs will still reach the mid/upper 80s but
dewpoints should drop into the mid 60s. Slight chance POPs will
mainly be restricted to areas south of the Parkways.
.LONG TERM (Sunday through Friday)...
Issued at 315 PM EDT Fri Jun 20 2014
The synoptic pattern at the start of the long term period will
feature rather weak upper-level flow across much of the CONUS, with
a ridge holding across the southern CONUS, and weak PV anomalies
riding across the central and northern CONUS (a rather seasonal
pattern given we are heading into late June). This regime will
allow weak systems to push through the Ohio Valley, bringing chances
for precipitation along with a few shots of some slightly cooler
air.
Sunday will likely be one of the driest days in the extended period,
as the region will be situated to the north of a weak surface
front. Drier air will push into the region behind this front,
helping to push PWATs down to around 1.3-1.5 inches. Given the
intrusion of drier air, along with no consistent signals of any
upper-level ascent, will continue with a dry forecast Sunday.
Soundings do not show much in the way of a mid-level cap (especially
across the northwest CWA), so cannot rule out a stray storm or two
developing along differential heating boundaries, but think coverage
will be too low to warrant a mention in the forecast at this time.
Precipitation chances will only slightly increase on Monday, and
still think most will stay dry. However, PWATs will increase to
around 1.8 inches by Monday afternoon as deep-layer moisture begins
to return. The region will still be lacking any significant forcing
for ascent, so expect coverage in the 20-30% range, with the best
precip potential expected west of I-65.
The main system of the long term period will push through Tuesday
into Tuesday night. A weak trough and an associated surface low
will swing a weak cold front through the region. Given the moist
and unstable airmass, convergence along this front should be more
than enough to develop thunderstorms Tuesday into Tuesday night.
Therefore, will continue with likely pops in this timeframe. With
PWATs pushing 2 inches, these storms will likely drop heavy rainfall
in a short amount of time, which could lead to some localized
flooding.
The forecast becomes a bit more challenging as we head into the
middle of next week, as guidance is struggling with just how far
south the front will push and where it will stall. In these
situations, guidance tends to try and push front further south than
they actually get in reality, thus will lean toward the front
stalling somewhere across south-central KY. This means there will
be daily chances for precipitation along this boundary as it wobbles
somewhere across south-central KY.
Temperatures Sunday will be in the mid 80s in the Northern
Bluegrass, but in the lower 90s across west-central KY. Monday will
be even warmer and the heat index will be on the rise as low-level
moisture increases. Look for highs Monday in the lower 90s with
heat indices in the upper 90s. For the remainder of the period,
temperatures will be slightly cooler as highs drop back down into
the mid 80s.
&&
.AVIATION (18Z TAF Update)...
Issued at 110 PM EDT Fri Jun 20 2014
Warm and humid air mass and a boundary-rich environment will support
decent thunderstorm coverage this afternoon. Will watch convective
trends through issuance time and make a last-minute call on whether
to initialize any or all of the terminals with VCTS. Confidence is
not very high regarding timing of any direct impact on any of the
terminals, but there will be storms around later this afternoon.
Expect most of the convection to die down just after sunset, with
only lingering debris clouds overnight. The one fly in the ointment
will be LEX, where decent rains occurred last night and there is
greater potential for early morning fog/stratus.
Surface front will drop south across Kentucky overnight, with
slightly drier air filtering in. However the effects won't be
noticeable until daytime heating/mixing can take hold around
mid-morning Saturday. NW winds should be around 6 kt, given the lack
of a strong high behind the front. Did include a few hrs of
fuel-alternate MVFR ceilings in LEX beginning around daybreak
Saturday. However, this is a fairly low-confidence forecast, mainly
included because the GFS is picking up on the low ceilings better
than the NAM (which is one of the scenarios in which the GFS is
usually on to something) and because LEX had brief but heavy
rainfall on Thursday. Of course, this part of the forecast is
subject to significant change if the precip patterns this afternoon
stray too far from the going forecast.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
Short Term........RAS
Long Term.........KJD
Aviation..........RAS
Hazardous weather outlook, Jun 20, 2:22 PM EST, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
322 PM EDT FRI JUN 20 2014
INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-211930-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
322 PM EDT FRI JUN 20 2014 /222 PM CDT FRI JUN 20 2014/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.
.DAY ONE...TONIGHT.
THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. THE STRONGER
STORMS WILL PRODUCE LOCALLY TORRENTIAL RAINFALL AND WIND GUSTS
AROUND 40 MPH.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THUNDERSTORMS ARE EXPECTED TO RETURN TO THE OUTLOOK AREA MONDAY
THROUGH THURSDAY AS A COLD FRONT DROPS IN FROM THE NORTHWEST AND
STALLS OUT ACROSS THE SOUTHERN OHIO VALLEY. ANY OF THE STRONGER
STORMS WILL BE CAPABLE OF PRODUCING TORRENTIAL RAINFALL...GUSTY
WINDS AND FREQUENT LIGHTNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ASKED TO REPORT ANY SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN LOUISVILLE.
&&
MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.
RAS/KD
In the hours before
Special weather statement, Jun 20, 4:00 PM EST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
500 PM EDT FRI JUN 20 2014
KYZ029-030-033>035-038-202130-
BULLITT KY-FRANKLIN KY-HENRY KY-JEFFERSON KY-SHELBY KY-SPENCER KY-
500 PM EDT FRI JUN 20 2014
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 40 MPH WINDS...
AT 458 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST
OF OWENTON TO 6 MILES EAST OF MIDDLETOWN TO FAIRDALE...AND MOVING
EAST AT 25 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
OKOLONA...
JEFFERSONTOWN...
FERN CREEK...
FAIRDALE...
HIGHVIEW...
ROUTT AND HUNTERS HOLLOW...
THIXTON AND HEBRON ESTATES...
WHITFIELD AND WILSONVILLE...
VEECH AND OLIVE BRANCH...
THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 121 AND 128.
THESE STORMS WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE
MARKERS 17 AND 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3844 8492 3842 8488 3838 8488 3834 8479
3835 8476 3833 8474 3827 8474 3810 8514
3799 8559 3813 8588 3824 8551 3844 8496
3843 8495 3846 8491
TIME...MOT...LOC 2101Z 290DEG 22KT 3839 8490 3820 8539
3810 8576
RJSSpecial weather statement, Jun 20, 4:04 PM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
504 PM EDT FRI JUN 20 2014
KYZ036-037-202135-
HARRISON KY-SCOTT KY-
504 PM EDT FRI JUN 20 2014
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
40 MPH WINDS...
AT 501 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
CYNTHIANA TO 11 MILES SOUTH OF WILLIAMSTOWN TO 9 MILES SOUTH OF
OWENTON...AND MOVING EAST AT 15 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
ROBINSON AND JOSEPHINE...
STONEWALL AND PORTER...
RENAKER AND RUTLAND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3838 8458 3838 8468 3850 8456 3852 8449
3854 8448 3854 8444 3857 8441 3858 8421
3857 8419 3856 8420 3855 8416 3851 8418
3848 8415 3848 8412
TIME...MOT...LOC 2104Z 270DEG 17KT 3853 8423 3848 8458
3842 8477
RJSLocal storm report, Jun 20, 4:11 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
511 PM EDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM TSTM WND DMG 2 NE BOWLING GREEN 36.99N 86.42W
06/20/2014 WARREN KY BROADCAST MEDIA
LARGE TREE DOWN AT THE CORNER OF BRIARWOOD AND FAIRVIEW
AVENUE
&&
EVENT NUMBER LMK1400649
RLSpecial weather statement, Jun 20, 4:13 PM EST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
513 PM EDT FRI JUN 20 2014
KYZ042-049-202145-
BOURBON KY-CLARK KY-
513 PM EDT FRI JUN 20 2014
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 40 MPH WINDS...
AT 506 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF PARIS...AND MOVING EAST AT 15
MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
PRETTY RUN...
NORTH MIDDLETOWN...
PLUM AND BUNKER HILL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3812 8407 3805 8404 3805 8429 3818 8431
3825 8405 3823 8406 3822 8403 3816 8400
TIME...MOT...LOC 2113Z 259DEG 14KT 3813 8421
RJSSpecial weather statement, Jun 20, 4:16 PM EST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
516 PM EDT FRI JUN 20 2014
INZ090-KYZ025-028>030-202145-
BULLITT KY-HARDIN KY-HARRISON IN-JEFFERSON KY-MEADE KY-
516 PM EDT FRI JUN 20 2014
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
40 MPH WINDS...
AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
CORYDON TO BRANDENBURG...AND MOVING SOUTHEAST AT 20 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
VALLEY STATION...
BRANDENBURG...
CORYDON...
BUCK GROVE...
ELIZABETH AND SEVEN SPRINGS...
PILCHER LANDING AND HUGHES LANDING...
SUGAR GROVE AND HOWARD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3814 8584 3798 8580 3783 8595 3796 8626
3822 8614
TIME...MOT...LOC 2116Z 298DEG 16KT 3815 8605 3795 8615
RJSSpecial weather statement, Jun 20, 4:30 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
530 PM EDT FRI JUN 20 2014
KYZ033>036-038>040-202200-
ANDERSON KY-FRANKLIN KY-HENRY KY-SCOTT KY-SHELBY KY-SPENCER
KY-WOODFORD KY-
530 PM EDT FRI JUN 20 2014
...A BROKEN LINE OF STRONG THUNDERSTORMS WITH DANGEROUS
LIGHTNING...HEAVY RAIN...AND 40 MPH WINDS WILL MOVE ACROSS
FRANKLIN...SHELBY...AND INTO WOODFORD COUNTIES...
AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST
OF FRANKFORT TO 6 MILES SOUTHWEST OF FRANKFORT TO 6 MILES NORTHEAST
OF TAYLORSVILLE...AND MOVING EAST AT 40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
FRANKFORT...
TAYLORSVILLE...
LAWRENCEBURG...
MINORSVILLE AND LONGLICK...
WHITE SULPHUR AND WAYSIDE...
MALLARD POINT AND CLIFTON...
ROGERS GAP AND STONE HEDGE ESTATES...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE AWARE THAT A GUST FRONT PRECEDING THESE STORMS WILL GENERATE
STRONG AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3845 8491 3844 8492 3842 8488 3838 8489
3836 8485 3834 8478 3838 8470 3832 8453
3809 8465 3796 8508 3806 8547 3821 8514
3845 8493
TIME...MOT...LOC 2129Z 284DEG 36KT 3834 8477 3815 8494
3807 8523
JSDThunderstorm Wind, Franklin
- When
- June 20, 4:30 PM EST
- Where
- Franklin County, 0.88 mi NW of Jett
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 38.190, -84.830
The Frankfort media reported several power lines down just east of Frankfort.
Thunderstorm Wind, Franklin
- When
- June 20, 4:35 PM EST
- Where
- Franklin County, 1.29 mi WSW of Frankfort
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Law Enforcement
- Coordinates
- 38.190, -84.870
Local law enforcement reported that a tree fell across a house in east Frankfort. Several people sent pictures via social media of trees down in the Silver Lake neighborhood just east of Frankfort. A spotter with a weather station recorded a wind gust of 55 mph.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Nebraska, June 20 to 22, 20141 death · $20,000 · 2 in hail · 25 events
- Flooding and Hail in Nebraska, June 20 to 21, 2014$15 million · 3 in hail · 34 events
- Flash Flooding and Flooding in Ohio, June 20, 2014$320,000 · 1 in hail · 14 events
- Hail and Damaging Winds in Nebraska, June 20, 2014$65,000 · 2.75 in hail · 36 events
- Hail and Damaging Winds in Georgia, June 20 to 22, 2014$51,000 · 1 in hail · 20 events
- Hail and Damaging Winds in North Carolina, June 20, 2014$70,000 · 1 in hail · 12 events
- Flash Flood and Hail in Virginia, June 20, 2014$43,000 · 1 in hail · 13 events
- Tornado and Hail in Minnesota, June 20, 2014$30,000 · EF0 · 19 events
- Hail and Damaging Winds in Mississippi, June 20 to 22, 2014$28,000 · 1 in hail · 12 events
- Damaging Winds in Tennessee, June 20, 20141 injured · $16,000 · 52 kt wind · 5 events
- Hail and Damaging Winds in Georgia, June 20, 20141 injured · $13,000 · 1 in hail · 3 events
- Damaging Wind in Missouri, June 20, 2014$20,000 · 61 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 513064, 513063.